Sign in to follow this  
Followers 0
tlehmbecker

Need advice for stopping haloperdidol (Haldol)

7 posts in this topic

I've been on it 3 weeks if you count the week of tapering up.

 

Currently on 5mg (from what I understand a relatively low dose).

 

Can I just stop or do I need to taper off of it?

 

The side effects are horrible at this point and I want off this stuff ASAP.

0

Share this post


Link to post
Share on other sites

I used anti psygotics for 3 years it was a hell to come off buth you use it recently so you can try a quik tapper of if it to hard you should do very easy and its best to crush the lowest dose and continue tappering off

If you dont have liquid form

0

Share this post


Link to post
Share on other sites

well i cant tell you how its about haloperidol but im tapering of nicotine at this time...not because its not enjoyable anymore...i really enjoy to smoke cigs...but i think its not good for me in general..and i fear withdrawl symptoms too..since nicotine is also a very addictive drug...all i want to say is.. i can feel with you somehow.

0

Share this post


Link to post
Share on other sites

Why not contact your doctor? If you are hell bent on coming off the medication and you make that clear to your Dr. then they will simply tell you how to do it. I would imagine simply stopping the medication cold turkey would cause a flair up of your condition.

0

Share this post


Link to post
Share on other sites

Mainly because I don't have another appointment with him for another 2 weeks and I can't necessarily talk to him over the phone (he's booked from 8-5 on most days). I know his suggestion would be a quick taper since I've only been on it a few weeks (counting the taper week). I've stopped cold turkey on meds before, but those were of course different meds.

 

Anyways, I stopped cold turkey (I know, I know, you should never cold turkey any med) and haven't noticed anything adverse. I still have the pills on hand should things start to go south. I'm gonna give it a week, if nothing happens then fine. If something does happen I still have the pills so I'll be fine. 

 

I will talk to my doctor about it though.

 

Also, it's worth noting that my condition isn't that severe. I've managed my symptoms without meds for over a year, I just decided to try this because of it's potential benefits for HPPD and my other symptoms.

0

Share this post


Link to post
Share on other sites

It takes 2-3 days before you see the widrawl effects if nothing happen until 1 week then just no worry

You can find this information on internet

0

Share this post


Link to post
Share on other sites

I looking for my post here buth actualy i even dont remember wat i all have sayd here so strange its like a dream its never exist

I better understood how fucked my memory has been thought

Its like i am running under autopilot

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0